Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Topologically slice knots that are not smoothly slice in any definite $4$–manifold

Kouki Sato

Algebraic & Geometric Topology 18 (2018) 827–837
Abstract

We prove that there exist infinitely many topologically slice knots which cannot bound a smooth null-homologous disk in any definite 4–manifold. Furthermore, we show that we can take such knots so that they are linearly independent in the knot concordance group.

Keywords
knot concordance, 4-manifolds, Heegaard Floer homology
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
References
Publication
Received: 1 August 2016
Revised: 18 June 2017
Accepted: 26 July 2017
Published: 12 March 2018
Authors
Kouki Sato
Department of Mathematics
Tokyo Institute of Technology
Meguro
Japan